Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 63171, 10 pages
http://dx.doi.org/10.1155/2007/63171
Research Article

On Semiabelian π-Regular Rings

School of Mathematics and Information Science, Shandong Institute of Business and Technology, Yantai 264005, China

Received 18 February 2007; Revised 29 March 2007; Accepted 25 April 2007

Academic Editor: Howard E. Bell

Copyright © 2007 Weixing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.